# SDR SIMA20231130001

- Difficulty date: November 30, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 20,977 hours, 13,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fr 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH FLOORBEAM AT FR87 & Y-11" (LEVEL 2 CORROSION)-C/A-BLENDED CORROSION FROM LH FLOOR BEAM PN 170-65669-003 AT FR87 & Y-11" PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURED L=1.20", W=0.80", D=0.52" ALLOWED 0.16". FOUND TO BE OUT OF ALLOWABLE LIMITSAND REQUIRES REPLACEMENT PER SRM EMB175 53-23-10. REMOVED LH FLOOR BEAM AT FR87 & Y-11" PER EMB175 SRM 51-40-08. LOCATED AND DRILLED NEW LH FLOORBEAM PN 170-65669-003 IAW EMB175 SRM 51-40-02. TREATED AND PRIMED NEW LH FLOORBEAM IAW EMB175 SRM 51-23-04, 51-23-05. INSTALLED NEW LH FLOORBEAM PN 170-65669-003 AT FR87 & Y-11" IAW EMB175 SRM 51-40-08
